Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How to treat soreness under arm pit extending to breast causing fatigue and weakness ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
soreness under arm pit extends to the breast fatigue weakness
Posted Sat, 5 May 2012 in Women's Health
Answered by Dr. Raju A.T 3 hours later

Thanks for your query,

The symptoms you have could be as a result of some pathology like infection of hormonal changes in the breast.

The soreness in the armpit could either be due to the the same reason as in the breast as a small part of the breast called Axillary tail of Spence extends into the armpit or it could be due to lymph node involvement in the arm pit secondary to the breast pathology.

I would advice you to get your breast examined by a gynecologist so that the exact cause of the problems is made out and appropriate treatment is started.

If you are due on to periods in few days , I would consider it to be a part of premenstrual syndrome which is normal.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor